# SDR ASAA0110595

- Difficulty date: October 10, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 654659525
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND STRINGER TIE AT BODY STATION 727A, STRINGER 27L CORRODED.  REPAIRED PER SRM.  (M)
